# SDR AWXA200700403

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 20,408 hours, 7,857 cycles
- Engine: Iae V2524A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: FMU560MK1
- Part serial: 4134
- Condition: Failed
- Location: Left Engine
- Part time: 9,113 hours, 3,701 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SAN - ABTO - CREW ABORTED THE TAKEOFF AT 100 KTS DUE TO LEFT ENGINE FUEL CONTROL FAULT.  THE CREW SHUT DOWN THE LEFT ENGINE AND RETURNED TO THE GATE.  MX REPLACED THE FUEL METERING UNIT PER AMM 73-22-52-000-01.  OPERATIONAL CHECK WAS GOOD.
